GABA Overdose

It is not known exactly what to expect from an overdose with GABA (gamma-aminobutyric acid) or whether an overdose is even possible. It is reasonable to expect that taking too much GABA may lead to the usual side effects, such as increased blood pressure or heart rate. Treatment may include relieving the symptoms that occur as a result of the overdose.

Can You Take Too Much GABA?

Little is known about the effects of an overdose with GABA (gamma-aminobutyric acid). It is not even clear if an overdose is possible or how much GABA would result in an overdose. If you think you or someone else may have taken too much of any medication or supplement (including GABA), please seek immediate medical attention.
 

Symptoms of a GABA Overdose

While it is not known what exactly to expect from an overdose with GABA, it makes sense that taking too much could cause any of the reported GABA side effects, such as increased blood pressure or heart rate.
 

Treating an Overdose

It is not known how best to treat a GABA overdose. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have taken too much GABA.
 
5 Foods for Great Abs

GABA Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.